Censored regression: Local linear approximations and their applications

Gijbels, Irene, Fan, Jianqing, Gijbels, Irène . Journal of the American Statistical Association 1994. 89 :560-570

Locate this article in:

Bibtex

@article{CIS-119483,
  Author = {Gijbels, Irene and Fan, Jianqing and Gijbels, Irène},
  Title = {Censored regression: Local linear approximations and their applications},
  Journal = {Journal of the American Statistical Association},
  Volume = {89},
  Year = {1994},
  Pages = {560--570},
  Keywords = {Weighted least squares}
}

Similar articles